# SDR 0301516717

- Difficulty date: June 30, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 92,061 hours, 23,157 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN BULKHEAD NR 1 PYLON FRAME WEB. REPAIRED PER EA 67-165077.
